"i have finished the 2 doses of diflucan and almost complete with the CIPRO. The discharge has increased and starting to feel a return of the itching with this white thin discharge. I have decided to bath in 1 cup of apple cider vinegar..."
"I have done the candida cleanse and have started the MAKER's DIET. I have also taken 2 treatments of Diflucan with Cipro 2X 7 days. Have been lethargic and trouble sleeping with some nite sweats. I noticed tonight that the discharge h..."
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.